So I have recently started the Evra patch. The first couple of weeks were okay but now it seems it always gets stuck to my underwear. It's very annoying, causes the patch to shift and come off. It's really irritating especially when I'm at work all day and I can feel it stuck to my underwear :S
Anyways, I was just wondering if there's anything I can do to prevent this, It makes the patch less sticky, and more likely to come off and I'm really unsure of what I could possibly do differently especially since it was pretty okay the first couple of weeks.
Any suggestions would be so very appreciated! thanks
Are you sticking the patch in the exact same spot over and over again? If so, try rotating sites.
Maybe the underwear is the problem. Try sticking it somewhere where your underwear can't get at it.
If you really want to use the same site over and over, make sure you clean the site thoroughly. Get out the cottonballs and rubbing alcohol, or invest in some alcohol wipes. Leftover sticky stuff from your last patch could affect the sticking power of the new patch.
well i always put it on my butt, but I switch sides every week. I know it's not left over sticky stuff. It just seems to stick to my underwear no matter what :S
Posts: 1000 | From: Canada | Registered: Oct 2001
| IP: Logged |
There are other places you could put it tho ... ? So your underwear can't get to it? Maybe some place that isn't covered as closely w/ clothing.
Posts: 7168 | From: Ontario | Registered: Sep 2000
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.